# SDR ABXA050282

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 44,075 hours, 44,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39240261
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END CRACKED FS 642 AT LONGERON 26 LEFT.  REMOVED AND REPLACED LONGERON END FITTING FS 642, LONGERON 26 LEFT IAW DC-9 SRM 51-30-5.
